# SDR ASOA200901155

- Difficulty date: October 17, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS FS484.00  INTERCOSTAL CLIP CRACKED AT LBL27.0.  REMOVED CRACKED ANGLE AT LHS 484.00 AT LBL 27.0 AND REPLACED WITH NEW ANGLE.  REFERENCE EC/TC REO 601R-53-41-059 FOR WORK ACCOMPLISHED.
